MathSciNet Relay Station
MathSciNet bibliographic data
MR2324623 14B05 (32S22)
Teitler, Zachariah C. Multiplier ideals of general line arrangements in $\Bbb C\sp 3$. Comm. Algebra 35 (2007), no. 6, 1902–1913.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement